Hi, I am 37 year old female. I used to have very clear skin and have never encountered any skin problems so far. But since the last three-four months I have started having painful acne in the face, especially cheeks and chin region. There are multiple of them with pus also accumulating. I met a dermatologist who suggested taking DOXT-S tablet once a day for four weeks, applying nadoxin cream and using emolene cream as a moisturiser. I have been doing this for the last three weeks, but do not find much change. Now the face is full of scars from the old ones and new ones are appearing each day. This is severely affecting my self confidence as well. Is there any treatment that could be suggested to tackle this issue?
Hello doc, I have a problem in my skin from past 5 years, i have tried many ways to defaet the acne and to have beautiful skin but the problem is increasing day by day acne print (spots) is leaving on my face to 5 or 6 months, i have used many products on my face but it doesn’t work. Please help me i am really in bad situations
I am having acnes and it contains a water/pus inside it. They get bigger and dont disappear easily. Takes more than 10 days to disappear but they live marks. Once they break out they live dark spots behind. I am advised by doctor to hav isotrion 20 mg but i dont found it useful. please suggest me.
how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help
i applied veet hair remover yesterday on my back. After application i had burning sensation and found red rashs all over. i couldnt sleep whole nite as red rashes are still there and if i pour water it gives burning sensation. i have applied it earlier also but this reaction happened first time. I have taken citrizen in morning. please advice further course of action.
Hi Doctor, I used veet to remove hair below my neck to bust area. Mainly till the bust not on it. Within 2 days it has become itchy and red rashes have appeared . Can you please advice me to cure it. It looks very bad and I have a wedding to attend in 2 weeks. I have no clue what to do. It is such that cannot be hidden either. I use a soap by seba med. And I'm applying clindamycin on rashes. What will help?
I have had this rash around the corners of my nose and down the sides of my mouth to just the sides of my chin, I have tried cortisone cream it doesn t work its like little tiny pimples in a little cluster. I even tried calamine lotion that didn t work either.
hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?
In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?
my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...